The Annals of Mathematical Statistics

Statistical Tests Based on Permutations of the Observations

A. Wald and J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 358-372.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731207

Digital Object Identifier
doi:10.1214/aoms/1177731207

Mathematical Reviews number (MathSciNet)
MR11424

Zentralblatt MATH identifier
0063.08124

JSTOR
links.jstor.org

Citation

Wald, A.; Wolfowitz, J. Statistical Tests Based on Permutations of the Observations. Ann. Math. Statist. 15 (1944), no. 4, 358--372. doi:10.1214/aoms/1177731207. https://projecteuclid.org/euclid.aoms/1177731207


Export citation